# SDR KCSA081512

- Difficulty date: October 6, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME CRACKED AT STR CUT OUT STA 210 ABOUT 2 INCHES LONG. (K)
